Josephson solid-state qubits

Pashkin, Yu A. and Astafiev, O. V. and Yamamoto, T. and Nakamura, Y. and Tsai, J. S. (2004) Josephson solid-state qubits. Physics-Uspekhi, 47 (9). pp. 943-944. ISSN 1063-7869

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Physics-Uspekhi
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/3100
Departments: Faculty of Science and Technology > Physics
ID Code: 133640
Deposited By: ep_importer_pure
Deposited On: 20 May 2019 09:15
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 11:59

Actions (login required)

View Item View Item